Sudafed Mucus Relief Triple Action Tablets Pack of 16 - welzo
Sudafed Mucus Relief Triple Action Tablets Pack of 16 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Co je Sudafed Accus Relief Triple Action Tablets Pack 16?


Sudafed Triple Action tablety Sudafed Acus Relief obsahují látky guaifenesin, paracetamol a fenylefrin. Tablety bojují s bitvou proti chřipce a nachlazením na několika frontách, které mají pomoci zmírnit příznaky spojené s nachlazením a chřipkou, které zahrnují bolesti a bolesti, blokovaný nos, bolest hlavy, zimnice, bolest v krku a hrudní kašel.

Jak to funguje?

  • Sudafed Triple Action tablety Sudafed Acus Relief obsahují látky guaifenesin, paracetamol a fenylefrin.
  • Obsahuje fenylefrin hydrochlorid, který snižuje otok v nosních pasážích, aby usnadnil dýchání zvýšením proudění vzduchu nosem.
  • Zatímco guaifenesin je složka, která pomáhá uvolnit hlezek a usnadňuje jej kašba.
  • Obsahuje také paracetamol, což je analgetikum, která pomůže snížit teplotu a zmírnit mírné až střední bolesti, bolesti hlavy a bolesti.

Pokyny:

Dospělí a děti během 12 let- vezměte si dvě tablety každé 4 hodiny podle potřeby, maximálně 4 dávky za 24 hodin.

Tyto zobrazené obrázky produktu mohou představovat rozsah produktů nebo být pouze pro ilustrační účely a nemusí být přesným reprezentací produktu.

Ingredients/Specifications

Paracetamol 250 mg, guaifenesin 100 mg a fenylefrin hydrochlorid 5 mg

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Sudafed Accus Relief Triple Action Tablets Pack 16

Co je Sudafed Accus Relief Triple Action Tablets Pack 16? Sudafed Triple Action tablety Sudafed Acus Relief obsahují látky guaifenesin, paracetamol a fenylefrin.
Množství
£4.97
Prodejní cena £4.97
Email when stocked

This product is limited to 5 per order

Maximum "5" units of this item can be added to your basket

Secure Transaction
Vynikající
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Jak je vidět v

Product Description

Co je Sudafed Accus Relief Triple Action Tablets Pack 16?


Sudafed Triple Action tablety Sudafed Acus Relief obsahují látky guaifenesin, paracetamol a fenylefrin. Tablety bojují s bitvou proti chřipce a nachlazením na několika frontách, které mají pomoci zmírnit příznaky spojené s nachlazením a chřipkou, které zahrnují bolesti a bolesti, blokovaný nos, bolest hlavy, zimnice, bolest v krku a hrudní kašel.

Jak to funguje?

  • Sudafed Triple Action tablety Sudafed Acus Relief obsahují látky guaifenesin, paracetamol a fenylefrin.
  • Obsahuje fenylefrin hydrochlorid, který snižuje otok v nosních pasážích, aby usnadnil dýchání zvýšením proudění vzduchu nosem.
  • Zatímco guaifenesin je složka, která pomáhá uvolnit hlezek a usnadňuje jej kašba.
  • Obsahuje také paracetamol, což je analgetikum, která pomůže snížit teplotu a zmírnit mírné až střední bolesti, bolesti hlavy a bolesti.

Pokyny:

Dospělí a děti během 12 let- vezměte si dvě tablety každé 4 hodiny podle potřeby, maximálně 4 dávky za 24 hodin.

Tyto zobrazené obrázky produktu mohou představovat rozsah produktů nebo být pouze pro ilustrační účely a nemusí být přesným reprezentací produktu.

Ingredients/Specifications

Paracetamol 250 mg, guaifenesin 100 mg a fenylefrin hydrochlorid 5 mg

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Viz celý rozsah

Hodnocení zákazníků

Na základě 3 recenzí
67%
(2)
33%
(1)
0%
(0)
0%
(0)
0%
(0)
M
Michael Murphy
Dobře!

Vždy může být ještě rychlejší doručení, ale vynikající služby

K
Kirk Herritt

Tyto sudafed tablety s úlevou hlenda jsou měnič her! Efektivně vyčistili mé přetížení v žádném okamžiku. Balíček 16 je velmi užitečný, zejména během chřipkové sezóny. Vřele doporučuji pro rychlou a efektivní úlevu.

A
Fritz

Je důležité si vybrat lékárnu, která nabízí bezplatné konzultace s lékárníkem. Je to skvělý způsob, jak získat personalizované rady ohledně léků a zdravotnických produktů.

How quickly does Sudafed Mucus Relief Triple Action Tablets work?

Will Sudafed Mucus Relief Triple Action Tablets dry out my nose?

Is Sudafed Mucus Relief Triple Action Tablets safe for consumption in children?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)